Ask a doctor or pharmacist if it is safe for you to use this medicine if you have other medical conditions. Different brands of Mucinex Sinus-Max (acetaminophen, dextromethorphan, guaifenesin, phenylephrine caps & tabs) may be for use in different ages of children. Talk with the doctor before giving Mucinex Sinus-Max (acetaminophen, dextromethorphan, guaifenesin, phenylephrine caps & tabs) to a child. Tell all of your health care providers and lab workers that you take Mucinex Sinus-Max (acetaminophen, dextromethorphan, guaifenesin, phenylephrine caps & tabs). Do not take more acetaminophen in a day than directed.
Also tell your doctor if you have had a bad reaction to similar drugs . This product may contain inactive ingredients, which can cause allergic reactions or other problems. Do not use any other over-the-counter cold, allergy, or cough medicine without first asking your doctor or pharmacist.
The side effects that people can experience with Mucinex are usually mild to moderate. Some of the common side effects typically affect three different systems of the body. If your doctor prescribed this medication, do not share this medication with others. Before having surgery, tell your doctor or dentist about all the products you use .
Tell any doctor who treats you that you are using guaifenesin. Guaifenesin is used to reduce chest congestion caused by the common cold, flu, or chronic bronchitis. If you have questions about side effects, call your doctor.
Mixing Alcohol and Mucinex D
Sometimes, this has led to a liver transplant or death. Most of the time, liver problems happened in people taking more than 4,000 mg of acetaminophen in a day. People were also often taking more than 1 drug that had acetaminophen.
Read the label of any other medicine you are using to see if it contains a decongestant or expectorant. Ask a doctor or pharmacist before using any other cold, or cough medicine. Check the label to see if a medicine eco sober house cost contains an expectorant. Many people take Mucinex to relieve chest or sinus congestion. The three active ingredients in Mucinex, Mucinex D, and Mucinex DM are guaifenesin, dextromethorphan, and pseudoephedrine.
Mucinex D are contained in many medicines available over the counter. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains guaifenesin or pseudoephedrine. Mucinex is https://rehabliving.net/ one of many over-the-counter cold medications. The main forms of Mucinex are Mucinex, Mucinex D, Mucinex DM, and the extra-strength versions of each. These forms can be used to treat symptoms of colds and the flu, such as cough and congestion in your chest and nasal passages.
Check the medication label if you have phenylketonuria . You should not use guaifenesin and pseudoephedrine if you are allergic to it. Do not flush down a toilet or pour down a drain unless you are told to do so. Check with your pharmacist if you have questions about the best way to throw out drugs. If you think there has been an overdose, call your poison control center or get medical care right away. Be ready to tell or show what was taken, how much, and when it happened.
- Mucinex D can cause side effects that may impair your thinking or reactions.
- Acetaminophen is the active ingredient in Tylenol that relieves pain and headache.
- Avoid drinking large amounts of beverages containing caffeine , eating large amounts of chocolate, or taking nonprescription products that contain caffeine.
- Read the label of any other medicine you are using to see if it contains a decongestant or expectorant.
- There are many brands and forms of guaifenesin available.
- Discuss the risks and benefits with your doctor before breast-feeding.
During pregnancy or while breastfeeding, you should avoid taking any medication that contains alcohol. If you’re ever unsure if a drug you’re taking contains alcohol, talk to your doctor or pharmacist. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide. Before taking this medication, tell your doctor or pharmacist if you are allergic to pseudoephedrine or guaifenesin; or if you have any other allergies.
Generic Name(S): pseudoephedrine-guaifenesin
Tell your doctor if you are pregnant or plan on getting pregnant. Some products have ingredients that could raise your heart rate or blood pressure. Tell your pharmacist what products you are using, and ask how to use them safely (especially cough-and-cold products or diet aids). Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children. Do not crush, chew or break an extended-release Mucinex D tablet.
However, more serious symptoms, such as an overdose resulting from heavy alcohol use and Mucinex, may mean a person requires immediate medical assistance. Acetaminophen is an over-the-counter medication that can relieve mild to moderate pain. Manufacturers sometimes combine it with other medications for the treatment of colds, flu, and other viral infections. This article explains the risks of mixing alcohol and Mucinex, safety, possible side effects, and more. Alcohol is a depressant that can slow a person’s breathing, cause dizziness, and affect their balance. It can also interfere with other medications, including Mucinex.
If your doctor has directed you to use this medication, remember that your doctor has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects. If either of these effects last or get worse, tell your doctor or pharmacist promptly. Steam inhalers are used as personal saunas for skin care or for supporting respiratory health. We created a list of steam inhalers to suit your needs.
Side effects are few; however, anecdotally, sleeplessness may be a problem if Mucinex is taken late in the afternoon. Mucinex belongs to the class of medicines known as expectorants. Although some people may feel fine after having one or two drinks while taking Mucinex, it is best to avoid combining the two. If someone is feeling under the weather already, it is recommended they avoid alcohol. Both DXM and alcohol can have depressant effects on the brain.
These products are specifically marked for children on the packaging. Only people who are at least 12 years old should take Mucinex tablets. The FDA has not approved them for use in children younger than that.
Data sources include IBM Watson Micromedex , Cerner Multum™ , ASHP and others. In general, alcohol is only contained choices sober living in liquid forms of cold medications. The Mucinex forms listed in this article all come in tablet form.
Just 500 Extra Steps a Day Can Lower Heart Disease Risk in Seniors, Study Suggests
Find out how Mucinex and Mucinex DM are different and how these two drugs treat chest congestion. Learn more about these drugs to find out if one may be a better choice for you. Only use Mucinex for cough and chest congestion from mucus buildup. If you have another type of cough or are unsure what’s causing your cough, speak with a doctor before using Mucinex.